# SDR DALA2024072307429

- Difficulty date: July 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 88,295 hours, 22,073 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC/ELECTRICAL SMELL REPORTED IN THE 2L DOOR AREA BY FLIGHT ATTN, SMELL WENT AWAY WITHIN 10MIN OF REPORT.   REMOVED AND REPLACED NO.2 HEATER PER B757 AMM 21-45.
